RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 5, Pages 1024–1027 (Mi dan41043)  

MATHEMATICS

Maximization of the exit times from a domain for a process with small diffusion

I. I. Tsytovich

Lomonosov Moscow State University

Full text: PDF file (473 kB)

Bibliographic databases:
UDC: 519.21:519.24/28
Presented: А. Н. Колмогоров
Received: 16.02.1977

Citation: I. I. Tsytovich, “Maximization of the exit times from a domain for a process with small diffusion”, Dokl. Akad. Nauk SSSR, 234:5 (1977), 1024–1027

Citation in format AMSBIB
\Bibitem{Tsy77}
\by I.~I.~Tsytovich
\paper Maximization of the exit times from a domain for a process with small diffusion
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 5
\pages 1024--1027
\mathnet{http://mi.mathnet.ru/dan41043}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0451424}
\zmath{https://zbmath.org/?q=an:0389.60061}


Linking options:
  • http://mi.mathnet.ru/eng/dan41043
  • http://mi.mathnet.ru/eng/dan/v234/i5/p1024

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020